# SDR FDEA200907132609

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5323Y5
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FLOORBEAM REPLACEMENT AT STA 1661, THE CHANNEL PN 146N5323-5,  BL 0, STA 1661- 1681, WAS FOUND CORRODED.  REMOVED CHANNEL, RECEIVED NEW CHANNEL PN 146N5323Y5, INSTALLED CHANNEL BL 0, STA 1661- 1681, IAW SRM 51-40-02. CATEGORY "A". MAJOR REPAIR.
